Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Is there any side effects of using montec lc for long term ?

when is montec lc advised and when montair ? My son is on montec lc for almost a year now. Are there any sideeffects of using montec lc for long term. my doctor says that he could use it for maybe for ever with no side effects. is it correct ?
Asked On : Mon, 3 Jan 2011
Answers:  6 Views:  13350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
  User's Response
I have been using Montek LC for nearly 4 years as prescribed by the doctor- it actually reduces your mucus secretion happening in your lungs causing shrinkage of bronchioles. I have not experienced any side effects (Touchwood) till now and it helps the brochioles to be wide possible in order to breathe properly. Thanks to this medicine. All the more - try avoiding cold foods (Increases your lung spasm - as the lungs are weak), yogurt (Increases your mucus secretion), Oily food (Digestion will be late).
Iam not a doctor - The above are my own experience - as iam facing this problem since 24 years.
Answered: Fri, 18 Feb 2011
  User's Response
montair LC (or LC Kid) conatins levocitrazine which is an antihistamine.
consult with your doctor if you need long term antihistamine or only montlair. in this case you should switch to montlair (plain.. 4mg or 5mg whatever has been suggeted).
my advice is to remove the antihistamine component if not needed.
Answered: Thu, 29 Sep 2011
  User's Response
Actually Doctors say try to control the asthamatic symptoms using only sprays rather these kind of tables. However, I am ~36 years old and I just taken Montec LC Kid one tablet during evening 6-7 PM and that will not give me any attacks and I am very comfortable with this medications. However, if I try to take only sprays and avoid this tablet, I have see some allergies continuing like itching nose, eye irritation, accute asthmatic attacks, heavy feeling in chest etc... not sure what is right and what is wrong ?
Answered: Tue, 11 Jan 2011
  User's Response
Actually Doctors say try to control the asthamatic symptoms using only sprays rather these kind of tables. However, I am ~36 years old and I just taken Montec LC Kid one tablet during evening 6-7 PM and that will not give me any attacks and I am very comfortable with this medications. However, if I try to take only sprays and avoid this tablet, I have see some allergies continuing like itching nose, eye irritation, accute asthmatic attacks, heavy feeling in chest etc... hence, I plan to continue this 1 tablet dosage with out sprays for next few years... not sure what is right and what is wrong ? Doctor - do you have any suggestions. ?
Answered: Tue, 11 Jan 2011
General & Family Physician Dr. Jagdish's  Response
Hi. Welcome To HealthcareMagic

montec lc and montair have the same compound (montelukast). This medication very safe to take for long term purpose.



Side effects are rare.I have given some side effects:Dizziness, fatigue, fever; rash; abdominal pain, dyspepsia, dental pain, gastroenteritis; increased AST; weakness; cough, nasal congestion. Aggression, angioedema, arthralgia, bleeding tendency, bruising, cholestasis, diarrhoea, dream abnormalities, drowsiness, oedema, eosinophilia, hallucinations, hepatic eosinophilic infiltration (rare), hypersensitivity, hypoaesthesia, insomnia, irritability, muscle cramps, myalgia, nausea, palpitation, pancreatitis, paraesthesia, pruritus, restlessness, seizure, urticaria, vasculitis, vomiting. Potentially Fatal: Anaphylaxis, Churg-Strauss syndrome.





Regards, Dr. Jagdish
Answered: Mon, 3 Jan 2011
I find this answer helpful

 1 user finds this helpful

Pediatrician Dr. Santosh Kondekar's  Response
one needs a careful decision to decide on log term options for soem drugs like this. it may be likely that you may be suffering from allergic rhinitis. there are safer alternatives available in nasal spray form.
Answered: Mon, 3 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor